# SDR CALA2025123012552

- Difficulty date: December 28, 2025
- Submitted: December 30, 2025
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 65,503 hours, 27,187 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 90004213
- Part serial: 25042
- Condition: Faulted
- Location: Flap Sys
- Part time: 66,956 hours, 28,148 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FLAP ASYM ON UPWIND 3.5/ 5. NO ABNORMAL ROLLING O R OUT OF TRIM CONDITIONS OBSERVED BITE FSEU BOX FOUND FAULT CODE FOR SKEW NR 3,  RESET FSEU AND SKEW IND BREAKERS TO UNLOCK FLAPS FROM THE FROZEN POSITION , AFTER BREAKER RESET FLAP INDICATION READING NORMAL AT THIS TIME IAW FIM 27-59 TASK 803.  REMOVED NR 3 FLAP SCEW SENSOR IAW AMM 27-59-01-000-803. FOUND PINS BENT AND ELECTRICAL CONNECTOR,  CORRODED WITH CRACKS IN CONNECTOR.  REPLACED CONNECTOR D11818 FOR FLAP SKEW SENSOR 3 IAW SWPM 20-61-11. INSTALLED FLAP SCEW SENSOR NR 3 IAW AMM 27-59-01-400-803.  OPS CHECK GOOD SKEW SENSOR 3 READS IN RANGE STOWED AND AT 15 AND 40 DEGREES. FSEU READS NO FAULTS. OK TO CONTINUE.
